MathSciNet Relay Station
MathSciNet bibliographic data
MR1991761 (2004c:35027) 35B32 (35J20 35J60 47J15 58E07)
del Pino, Manuel; García-Melián, Jorge; Musso, Monica Local bifurcation from the second eigenvalue of the Laplacian in a square. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3499–3505 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement